MAUDE Adverse Event Report: ZIMMER SURGICAL SA X-SERIES ZIMMER/HUDSON HTQ RMER ATTACH; SURGICAL POWER TOOL

ZIMMER SURGICAL SA X-SERIES ZIMMER/HUDSON HTQ RMER ATTACH; SURGICAL POWER TOOL
Catalog Number 89-8522-270-80
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2 ¿ foreign ¿ germany.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the drill adapter was knocked out.No consequences or impact to the patient.Due diligence is in progress for this complaint; to date no additional information has been received.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d4, g1, g3, g6, h1, h2, h3, h4, h6, h11.The following sections were corrected: d4 primary unique device identification (udi) number.Review of the most recent checklist determined the device passed the handpiece and drill locking check; however, the drill locking system was damaged.The device was scrapped.Review of the previous checklist identified no related repairs/findings to the reported event.The device was tested and found to be functioning to specifications prior to release to the customer.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
X-SERIES ZIMMER/HUDSON HTQ RMER ATTACH
Common Device Name
SURGICAL POWER TOOL
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21053302
Report Number0008031000-2025-00002
Device Sequence Number12796185
Product Code GEY
UDI-Device Identifier00889024521261
UDI-Public(01)00889024521261(11)210827(10)5015192
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8522-270-80
Device Lot Number5015192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown